Publicaciones Víctor Ruiz Morcillo | ECOFRACTAL

Publicaciones Víctor Ruiz Morcillo


ARTÍCULOS EN REVISTAS

•    Víctor Ruiz
A compact framework for hidden Markov chains with applications to fractal geometry.  Journal of Applied Probability, 45(3), 630-639 (2008).

•    Víctor Ruiz
Dimension of homogeneous rational self-similar measures with overlaps. Journal of Mathematical Analysis and Applications, 353, 350-361 (2009).
 http://dx.doi.org/10.1016/j.jmaa.2008.12.008
 

CONTRIBUCIONES A CONGRESOS (TALK)


•    Víctor M. Ruiz, Miguel Reyes y Mª Asunción Sastre
A matricial method to obtain a family of discrete stationary processes. (ISBN: 84-689-2207-2). International Mediterranean Congress of Mathematics, Almería, España, 10-14 Junio 2005.

•    Víctor M. Ruiz
Dimension of some self-similar measures with overlaps. Fractal Geometry and Stochastics IV, Greifswald, Alemania, 8-12 Septiembre 2008.
 

Buscar